MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/106002808702101107

Медицинская библиотека · Drug intelligence & clinical pharmacy · 1987

Severe thrombocytopenia associated with once-daily rifampin therapy.

Pau A K, Fisher M A

Клинический случайСтатьяПеревод в очереди

Аннотация

Rifampin-induced thrombocytopenia has been recognized as an immunological reaction associated with intermittent high-dose therapy, and rarely seen with daily low-dose regimens. Our patient was a 33-year-old male with Marfan's syndrome who was given rifampin 600 mg/d po along with intravenous vancomycin for the treatment of Staphylococcus epidermidis endocarditis. His platelet count dropped from a baseline of 519,000/mm3 to 4000/mm3 after four doses of rifampin. Petechiae were present on the lower extremities without the presence of other bleeding sites. Rifampin, low-dose aspirin, and dipyridamole were discontinued. His platelet count returned to normal nine days after discontinuation of therapy. With the increasing use of rifampin for the treatment of nontuberculosis infections, clinicians should recognize the possibility of this drug causing such serious immunological reactions as thrombocytopenia, hemolytic anemia, acute renal failure, and shock with daily or intermittent therapy.

Для цитирования: Pau A K, Fisher M A. Severe thrombocytopenia associated with once-daily rifampin therapy.. Drug intelligence & clinical pharmacy. 1987. DOI: 10.1177/106002808702101107.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.